About the Journal

Mathematical Modelling and Analysis publishes original research on all areas of mathematical modelling and analysis. More information ...


Current Issue

Published: 2020-01-13

Articles

Weighted discrete universality of the Riemann zeta-function

Antanas Laurinčikas, Darius Šiaučiūnas, Gediminas Vadeikis
Abstract 78 | PDF Downloads 52

Page 21-36

Page 37-52

Investigation of spectrum curves for a Sturm-Liouville problem with two-point nonlocal boundary conditions

Kristina Bingelė, Agnė Bankauskienė, Artūras Štikonas
Abstract 84 | PDF Downloads 50

Page 53-70

Joint discrete approximation of a pair of analytic functions by periodic zeta-functions

Aidas Balčiūnas, Virginija Garbaliauskienė, Julija Karaliūnaitė, Renata Macaitienė, Jurgita Petuškinaitė, Audronė Rimkevičienė
Abstract 86 | PDF Downloads 47

Page 71-87

A mathematical model for the use of energy resources: a singular parabolic equation

Daniel López-García, Rosa Pardo
Abstract 118 | PDF Downloads 66

Page 88-109

Collocation method for fuzzy Volterra integral equations of the second kind

Zahra Alijani, Urve Kangro
Abstract 90 | PDF Downloads 79

Page 146-166

After seven years of partnership with Taylor & Francis in co-publishing of Mathematical Modelling and Analysis, we are proud to announce that from 2018 Mathematical Modelling and Analysis will be published by VGTU Press as an Open Access journal. All future articles will be published under a CC-BY 4.0 licence. All published papers are expected to be uploaded into the new journal system by the end of 2018 and will be accessible under the same CC-BY 4.0 licence. In the meantime you can find the journal archive on the Taylor & Francis platform  http://www.tandfonline.com/toc/tmma20/current

Currently, we are still in the process of improving our new journal system by uploading archives, and implementing tools to make the publishing process more effective. Such major changes require a lot of work and the VGTU Press team is dedicated to do their best through the transition period. Therefore, we appreciate your patience during this period, and we would be grateful for any feedback that will help improve the new system - to send your comments please e-mail  eleidyba@vgtu.lt

We are confident that publishing the journal Open Access will increase its impact and reach, and we encourage all authors to submit their papers to Mathematical Modelling and Analysis.